Skip to main content

Browse by Publisher

Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.


Common, Alan K., Sommen, F. (1993) Axial monogenic functions from holomorphic-functions. Journal of Mathematical Analysis and Applications, 179 (2). pp. 610-629. ISSN 0022-247X. (doi:10.1006/jmaa.1993.1372) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:20849)
This list was generated on Tue Mar 28 02:22:44 2023 BST.